International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 8, Pages 1277-1282
Canonical equivariant extensions using classical Hodge theory
Department of Mathematics, University of Hawaii, 2565 McCarthy Mall, Honolulu 96822-2273, HI, USA
Received 2 September 2004
Copyright © 2005 Christopher Allday. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Lin and Sjamaar have used symplectic Hodge theory to obtain canonical equivariant extensions for
Hamiltonian actions on closed symplectic manifolds that have the strong Lefschetz property. Here we
obtain canonical equivariant extensions much more generally by means of classical Hodge theory.